# SDR SWIA202503170108

- Difficulty date: January 8, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bayonet
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT DOOR FORWARD & AFT PROXIMITY SWITCH BAYONETS ARE CRACKED. 29442703     (C-CHECK RO 3/14/2025)    REPAIRED LEFT OVERWING EXIT DOOR FORWARD & AFT PROXIMITY SWITCH BAYONETS REF GREO PL 670-52-21-103 REV:--:DATE:2024-11-06
